Sets of transfer times with small densities
Artikel i vetenskaplig tidskrift, 2021

In this paper we introduce and discuss various notions of doubling for measurepreserving actions of a countable abelian group G. Our main result characterizes 2-doubling actions, and can be viewed as an ergodic-theoretical extension of some classical density theorems for sumsets by Kneser. All of our results are completely sharp and they are new already in the case when G = (Z; +).

Inverse theorems

Return times

Sumsets

Författare

Michael Björklund

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

A. Fish

The University of Sydney

Ilya D. Shkredov

Russian Academy of Sciences

Journal de l'Ecole Polytechnique - Mathematiques

24297100 (ISSN) 2270518X (eISSN)

Vol. 8 311-329

Ämneskategorier

Algebra och logik

Filosofi

Geometri

DOI

10.5802/JEP.147

Mer information

Senast uppdaterat

2021-04-29